Alert archive / Tennessee / Flash Flood Warnings in 2013
Flash Flood Warning 44, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 9, 2013, 8:10 PM CDT for Carroll County, Decatur County, Henderson County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2013, 8:10 PM CDT (01:10 UTC)
- Expired
- Jun 9, 2013, 11:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, TN, Decatur County, TN, Henderson County, TN
The radar
The Ft Campbell radar (KHPX), 126 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1054 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
962
WGUS54 KMEG 100110
FFWMEG
TNC017-039-077-100415-
/O.NEW.KMEG.FF.W.0044.130610T0110Z-130610T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
810 PM CDT SUN JUN 9 2013
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN DECATUR COUNTY IN TENNESSEE...
SOUTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
NORTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1115 PM CDT
* AT 810 PM CDT...DOPPLER RADAR ESTIMATES 2 INCHES OF RAINFALL HAS
OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 INCH OF RAIN OVER THE NEXT 30
MINUTES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEXINGTON...NATCHEZ TRACE STATE FOREST AND NATCHEZ TRACE STATE
PARK.
THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY HOG CREEK AT HAYNES ROAD AND HARTLEY CEMETERY ROAD...MILLS
BRANCH AT HARTLEY CEMETERY ROAD...MILLS BRANCH AT HOG CREEK ROAD...
RICKETTS CREEK AT CHEROKEE HEIGHTS ROAD...SULFUR FORK AT BIBLE HILL
ROAD AND W O BAKER ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3578 8797 3577 8798 3557 8843 3582 8854
3605 8821 3605 8820 3585 8821 3585 8803
3582 8802 3582 8797 3581 8796
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 6:46 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 9, 6:46 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 646 PM CDT SUN JUN 9 2013 .UPDATE... UPDATED FOR AVIATION. && .PREV DISCUSSION... /ISSUED 442 PM CDT SUN JUN 9 2013/ DISCUSSION...20Z SURFACE ANALYSIS PLACES A SURFACE LOW OVER NORTHWEST IOWA WITH A TRAILING COLD FRONT EXTENDING SOUTH ACROSS WESTERN ARKANSAS THIS AFTERNOON. MEANWHILE ALOFT...WATER VAPOR SATELLITE/WSR-88D VAD WIND PROFILE TRENDS INDICATE A POSITIVELY TO PERHAPS NEUTRALLY TILTED UPPER LEVEL TROUGH BEGINNING TO ROTATE THROUGH THE LOWER MISSISSIPPI VALLEY LATE THIS AFTERNOON. AS A RESULT...SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OUT AHEAD OF THIS FRONT...ESPECIALLY ACROSS AREAS ALONG AND WEST OF THE MISSISSIPPI RIVER. ELSEWHERE...SCATTERED SHOWERS AND THUNDERSTORMS ARE OCCURRING ACROSS THE REMAINDER OF THE MID SOUTH. TEMPERATURES AS OF 3 PM CDT ARE PREDOMINANTLY IN THE 80S ACROSS MOST LOCATIONS WITH TEMPERATURES IN THE 70S WHERE TEMPERATURES ARE COOLER FROM SHOWERS AND THUNDERSTORMS. SEVERE THUNDERSTORM POTENTIAL THIS EVENING AND STRONG TO SEVERE THUNDERSTORM POTENTIAL LATE MONDAY AFTERNOON INTO MONDAY NIGHT ARE THE PREDOMINANT CONCERNS IN THIS AFTERNOON/S FORECAST ISSUANCE. SHORT TERM...(TONIGHT THROUGH WEDNESDAY)...SHORT TERM MODELS ARE IN AGREEMENT WITH A COLD FRONT MOVING INTO THE MID SOUTH TONIGHT. LAPS ANALYSIS AS OF 21Z INDICATES AN AREA OF SURFACE BASED CAPE BETWEEN 2000-3000 J/KG. THIS INSTABILITY COMBINED WITH 0-6 KM BULK SHEAR VALUES AROUND 40 KTS MAY BE FAVORABLE ENOUGH TO PRODUCE SOME STRONG TO SEVERE THUNDERSTORMS ACROSS THE MID SOUTH THROUGH EARLY EVENING. ALTHOUGH 700-500 MB LAYER MID LEVEL HEIGHT FALLS ARE BELOW 6 C/KM...MODEST 20 TO 40 DM 500 MB MID LEVEL HEIGHT FALLS MAY BE ABLE TO COMPENSATE FOR THE POOR MID LEVEL LAPSE RATES. A SEVERE THUNDERSTORM WATCH WAS ISSUED MAINLY ACROSS PORTIONS OF EAST/NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND MOST OF WEST TENNESSEE THROUGH 9 PM CDT WHERE THE GREATEST POTENTIAL FOR SEVERE THUNDERSTORMS MAY OCCUR. NONETHELESS...AN ISOLATED STRONG TO SEVERE THUNDERSTORM MAY BE POSSIBLE THROUGH EARLY EVENING ACROSS THE REMAINDER OF THE MID SOUTH. SHOWERS AND THUNDERSTORMS ARE ANTICIPATED TO DECREASE IN INTENSITY AND COVERAGE WITH THE LOSS OF DAYTIME HEATING LATER TONIGHT...AND THE BEST RAIN CHANCES SHIFTING TO ACROSS PORTIONS OF NORTHEAST MISSISSIPPI AND WEST TENNESSEE NEAR THE TENNESSEE RIVER. IN ADDITION...MODELS ARE STILL HINTING AT YET ANOTHER POTENTIAL FOR STRONG TO PERHAPS SEVERE THUNDERSTORMS ACROSS THE MID SOUTH MAINLY LATE MONDAY AFTERNOON INTO MONDAY NIGHT...ESPECIALLY ACROSS AREAS NORTH OF I-40 AS THE COLD FRONT BEGINS TO TEMPORARILY BECOME QUASI-STATIONARY ACROSS THE MID SOUTH AND A SUBTLE MID LEVEL SHORTWAVE TROUGH ROUNDS THE BASE OF AN UPPER LEVEL THROUGH AXIS. SURFACE BASED CAPE VALUES BETWEEN 2000-3000 J/KG LATE MONDAY AFTERNOON COMBINED WITH 0-6 KM BULK SHEAR BETWEEN 40 TO 60 KTS...SOMEWHAT FAVORABLE WINDS ALOFT...MODERATELY STEEPENING 700-500 MB LAYER MID LEVEL LAPSE RATES...AND 0-1 KM STORM RELATIVE HELICITIES INCREASING TO BETWEEN 200-250 M2/S2...INDICATE A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS DEVELOPING AGAIN DURING THIS TIMEFRAME. DAMAGING WINDS WILL CONTINUE TO BE THE PREDOMINANT SEVERE THUNDERSTORM THREAT...ALONG WITH A BETTER POTENTIAL FOR HAIL TO OCCUR WITH SLIGHTLY COOLER AIR ALOFT AND UPDRAFTS SUSTAINING THEMSELVES PERHAPS SOMEWHAT LONGER THAN TODAY. SURFACE/LOW LEVEL MOISTURE WILL REMAIN HIGH AND PRECIPITABLE WATER VALUES APPROACHING 2 INCHES WILL ALSO SUPPORT A POTENTIAL FOR LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL. WILL HIGHLIGHT THREATS IN THE HAZARDOUS WEATHER OUTLOOK. LATEST MODEL TRENDS SUGGEST A BUILDING RIDGE OVER THE CENTRAL AND SOUTHERN PLAINS WILL BUILD FURTHER EAST INTO THE LOWER MISSISSIPPI VALLEY...BRINGING MAINLY RAIN FREE WEATHER BACK TO THE MID SOUTH FOR TUESDAY INTO WEDNESDAY. TEMPERATURES THROUGH THE SHORT TERM WILL REMAIN FAIRLY SIMILAR TO TODAY WITH A TREND TOWARD INCREASING TEMPERATURES INTO TUESDAY/WEDNESDAY AS THE RIDGE BUILDS IN ACROSS THE AREA. THE MAV GUIDANCE HAS BEEN TRENDING TOO WARM AND LEANED TOWARDS A BLEND OF THE MET/ECMWF GUIDANCE. LONG TERM...(THURSDAY THROUGH SUNDAY)...LATEST 12Z GFS/ECMWF LONG TERM MODELS INDICATE THE MID SOUTH WILL BE ON THE PERIPHERY OF THE UPPER LEVEL RIDGE AXIS FROM LATE WEEK INTO NEXT WEEKEND. MODELS INDICATE THE RIDGE MAY WEAKEN SUFFICIENTLY ENOUGH FOR A BACK DOOR COLD FRONT TO MOVE INTO PORTIONS OF THE MID SOUTH...ESPECIALLY EAST OF THE MISSISSIPPI RIVER THURSDAY INTO THURSDAY NIGHT. IN ADDITION...SOME UNCERTAINTIES STILL REMAIN BEYOND THE REMAINDER OF THE FORECAST AS THE BACK DOOR COLD FRONT BECOMES QUASI-STATIONARY AND MEANDERS ACROSS THE AREA THROUGH NEXT WEEKEND. THUS...KEPT PRECIPITATION CHANCES LOW INITIALLY AND LEFT OUT MENTION OF SHOWERS AND THUNDERSTORMS OUT OF THE REMAINDER OF THE FORECAST UNTIL BETTER MODEL CONSENSUS ARRIVES IN SUBSEQUENT FORECASTS. AS MENTIONED ABOVE THE GFS GUIDANCE HAS BEEN TRENDING WAY TOO WARM AND LEANED TOWARDS A BLEND OF THE ECMWF AND GFS ENSEMBLE GUIDANCE. CJC AVIATION... 18Z TAFS NOT A LOT OF CHANGE FROM THE PREVIOUS SET OF TAFS. STILL EXPECTING NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON. STORMS ARE CURRENTLY DEVELOPING ACROSS MUCH OF EAST ARKANSAS...AND THE AFTERNOON TREND SHOULD BE FOR STORMS TO STRENGTHEN AND INCREASE IN COVERAGE. THE HEAVIEST ACTIVITY EXPECTED IN THE LATE AFTERNOON AND EARLY EVENING HOURS. WIND GUSTS OUT OF THUNDERSTORMS SHOULD PRIMARILY BE FROM THE WEST...BUT COULD COME FROM ANY DIRECTION. OUTSIDE OF CONVECTION CIGS WILL BE VFR...WITH IFR/MVFR CONDITIONS DURING STORMS. WINDS WILL BE SOUTH TO SOUTHWEST AT MAINLY 5-12. SHOWERS AND THUNDERSTORMS SHOULD GRADUALLY WEAKEN AND DIMINISH IN COVERAGE AFTER SUNSET WITH MOST PRECIPITATION ENDING BY 06Z. SOME LOW CLOUDS AND FOG IS EXPECTED TO DEVELOP PRIOR TO SUNRISE NEAR TUP. && .AVIATION... 00Z TAFS CONVECTIVE LINE HAD MOVED EAST OF MEM AT 2330Z. GOES IR IMAGERY SHOWS A SMALL AREA OF CONVECTIVE DEVELOPMENT OVER NORTHEAST AR. THIS ACTIVITY WAS HIGHER BASED AND ASSOCIATED WITH WEAK INSTABILITY AND STRONG SUPPORT ASSOCIATED WITH A MIDLEVEL TROF AXIS. ONCE THIS TROF AXIS ROTATES THROUGH... EXPECT TSRA OVER AR TO DISSIPATE BEFORE THIS WEAKER AREA OF CONVECTIVE FORCING COULD AFFECT MEM. FURTHER EAST... EXPECT A SLOW DISSIPATION OF THE TSRA INTENSITY AS MAIN CONVECTIVE LINE APPROACHES TUP. THIS WEAKENING TREND MAY NOT OCCUR FOR SEVERAL MORE HOURS. HAVE AMENDED TUP TO INCLUDE TSRA 02Z TO 03Z...WITH CONTINUED STRONG GUSTS. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 69 89 73 92 / 70 20 10 0 MKL 66 87 68 90 / 70 30 20 10 JBR 66 87 69 92 / 70 20 10 10 TUP 67 88 71 92 / 70 20 20 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 9, 4:42 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 442 PM CDT SUN JUN 9 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-101130- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 442 PM CDT SUN JUN 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS A MAJORITY OF THE MID SOUTH...MAINLY ALONG AND WEST OF A LINE FROM PARIS TENNESSEE TO CALHOUN CITY MISSISSIPPI. ELSEWHERE...ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. DAMAGING WINDS ARE THE MAIN THREAT AND LARGE HAIL IS A SECONDARY THREAT FOR ANY THUNDERSTORMS THAT REACH SEVERE LIMITS. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO PERHAPS SEVERE THUNDERSTORMS ARE POSSIBLE LATE MONDAY AFTERNOON INTO MONDAY NIGHT...ESPECIALLY NORTH OF I-40. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS FOR ANY THUNDERSTORMS THAT REACH SEVERE LIMITS. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS MAY BE NEEDED IN SUPPORT OF SEVERE WEATHER OPERATIONS THROUGH THIS EVENING AND AGAIN LATE MONDAY AFTERNOON INTO MONDAY NIGHT.
In the hours before
Special weather statement, Jun 9, 7:09 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
709 PM CDT SUN JUN 9 2013
TNZ004-021-052-054-055-100045-
CARROLL TN-DECATUR TN-HENDERSON TN-HENRY TN-MADISON TN-
709 PM CDT SUN JUN 9 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 745 PM CDT FOR...
NORTHERN DECATUR COUNTY IN TENNESSEE...
CARROLL COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN HENRY COUNTY IN NORTHWEST TENNESSEE...
NORTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 45 MPH AND PEA
SIZE HAIL WAS LOCATED FROM 9 MILES WEST OF ROUTON TO 4 MILES
SOUTHWEST OF BLUE GOOSE AT 709 PM CDT...MOVING EAST AT 30 MPH.
PEOPLE IN CARROLL...DECATUR...HENDERSON...HENRY AND MADISON
COUNTIES...INCLUDING LOCATIONS NEAR HUNTINGDON...LEXINGTON...
MCKENZIE...NATCHEZ TRACE STATE FOREST...NATCHEZ TRACE STATE PARK AND
PARIS...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3572 8803 3568 8801 3563 8802 3558 8876
3612 8856 3612 8853 3637 8851 3639 8800
3635 8800 3635 8809 3626 8808 3612 8820
3588 8821 3585 8820 3585 8805 3582 8802
3581 8796
TIME...MOT...LOC 0009Z 266DEG 27KT 3628 8850 3602 8846
3567 8861Special weather statement, Jun 9, 7:12 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
712 PM CDT SUN JUN 9 2013
MSZ013-020>022-100045-
YALOBUSHA MS-TALLAHATCHIE MS-LAFAYETTE MS-CALHOUN MS-
712 PM CDT SUN JUN 9 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 745 PM CDT FOR...
NORTHWESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHEASTERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS PRODUCING DIME SIZE HAIL AND WINDS TO
45 MPH WAS LOCATED FROM 6 MILES NORTHWEST OF WATER VALLEY TO 8 MILES
SOUTHWEST OF PAYNES AT 712 PM CDT...MOVING EAST AT 25 MPH.
PEOPLE IN CALHOUN...LAFAYETTE...TALLAHATCHIE AND YALOBUSHA
COUNTIES...INCLUDING LOCATIONS NEAR WATER VALLEY...SHOULD MONITOR
THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES
SARDIS LAKE.
&&
LAT...LON 3377 9018 3380 9019 3381 9029 3417 8976
3416 8973 3420 8972 3423 8969 3424 8933
3404 8944 3385 8968 3386 8977 3389 8978
3389 8992 3382 8993 3380 9013 3376 9013
TIME...MOT...LOC 0012Z 278DEG 20KT 3420 8970 3407 8976
3383 9014Special weather statement, Jun 9, 7:21 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 721 PM CDT SUN JUN 9 2013 TNZ021-054-100030- CARROLL TN-HENDERSON TN- 721 PM CDT SUN JUN 9 2013 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 730 PM CDT FOR... SOUTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE... NORTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PENNY SIZE HAIL AND WINDS TO 55 MPH WAS LOCATED 4 MILES WEST OF WILDERSVILLE AT 720 PM CDT...MOVING EAST AT 45 MPH. THIS WAS A STRONG THUNDERSTORM CELL EMBEDDED IN A LINE OF THUNDERSTORMS. THIS STORM WILL TRACK ALONG AND NORTH OF INTERSTATE 40 THROUGH 730 PM CDT. PEOPLE IN CARROLL AND HENDERSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3591 8825 3579 8821 3574 8852 3582 8852 TIME...MOT...LOC 0020Z 251DEG 37KT 3580 8843
Special weather statement, Jun 9, 7:41 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
741 PM CDT SUN JUN 9 2013
MSZ013-015-021-022-100130-
YALOBUSHA MS-PONTOTOC MS-LAFAYETTE MS-CALHOUN MS-
741 PM CDT SUN JUN 9 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 830 PM CDT FOR...
NORTHERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
EASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 50 MPH AND DIME
SIZE HAIL WAS LOCATED FROM WATER VALLEY TO COFFEEVILLE AT 741 PM
CDT...MOVING EAST AT 30 MPH.
THE STRONG WINDS WILL LIKELY OCCUR A FEW MINUTES PRIOR TO THE
ARRIVAL OF RAIN AND HAIL.
PEOPLE IN CALHOUN...LAFAYETTE...PONTOTOC AND YALOBUSHA COUNTIES...
INCLUDING LOCATIONS NEAR WATER VALLEY...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES SARDIS LAKE.
&&
LAT...LON 3390 8982 3407 8971 3426 8969 3425 8912
3404 8914 3387 8928
TIME...MOT...LOC 0041Z 272DEG 26KT 3417 8956 3406 8954
3396 8964Special weather statement, Jun 9, 7:44 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
744 PM CDT SUN JUN 9 2013
TNZ021-054-055-100115-
CARROLL TN-DECATUR TN-HENDERSON TN-
744 PM CDT SUN JUN 9 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 815 PM CDT FOR...
NORTHERN DECATUR COUNTY IN TENNESSEE...
SOUTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 45 MPH AND PEA
SIZE HAIL WAS LOCATED FROM 9 MILES NORTH OF NATCHEZ TRACE STATE PARK
TO 4 MILES SOUTHWEST OF LEXINGTON AT 744 PM CDT...MOVING EAST AT 25
MPH.
PEOPLE IN CARROLL...DECATUR AND HENDERSON COUNTIES...INCLUDING
LOCATIONS NEAR LEXINGTON...NATCHEZ TRACE STATE FOREST AND NATCHEZ
TRACE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEECH LAKE AND PIN OAK LAKE.
&&
LAT...LON 3577 8798 3572 8803 3571 8803 3557 8814
3555 8855 3559 8856 3594 8826 3594 8821
3585 8820 3585 8805 3584 8802 3582 8802
3581 8796
TIME...MOT...LOC 0044Z 264DEG 21KT 3588 8821 3561 8843Special weather statement, Jun 9, 7:52 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
752 PM CDT SUN JUN 9 2013
TNZ004-100100-
HENRY TN-
752 PM CDT SUN JUN 9 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 800 PM CDT FOR...
EAST CENTRAL HENRY COUNTY IN NORTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS TO 45 MPH WAS LOCATED 4 MILES
SOUTH OF PARIS LANDING STATE PARK AT 753 PM CDT...MOVING NORTHEAST
AT 35 MPH.
PEOPLE IN HENRY COUNTY...INCLUDING LOCATIONS NEAR PARIS LANDING STATE
PARK...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3635 8809 3627 8808 3626 8811 3643 8818
3648 8805 3647 8804 3644 8805 3640 8801
3637 8799 3636 8799
TIME...MOT...LOC 0053Z 243DEG 29KT 3638 8806The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:07 PM CDT | Special Weather Statement | MEG | Hardeman | 38 min |
| Jun 9, 7:09 PM CDT | Special Weather Statement | MEG | Carroll, Henderson, Henry | 36 min |
| Jun 9, 7:21 PM CDT | Special Weather Statement | MEG | Carroll | 9 min |
| Jun 9, 7:44 PM CDT | Special Weather Statement | MEG | Henderson | 31 min |
| Jun 9, 7:52 PM CDT | Special Weather Statement | MEG | Henry | 8 min |
Nearby
Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.